Alert archive / Mississippi / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 146, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 4, 2021, 2:30 PM CDT for Webster County, Mississippi. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2021, 2:30 PM CDT (19:30 UTC)
- Expired
- May 4, 2021, 3:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Webster County, MS
The radar
The Columbus AFB radar (KGWX), 86 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 2:55 PM CDT | TSTM WND DMG | Bellefontaine, MS | A FEW TREES DOWN...REPORTED BY WEBSTER COUNTY EM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 9:18 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 7.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -373 J/kg
- Mixed-layer LCL
- 1101 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
190
WUUS54 KJAN 041930
SVRJAN
MSC155-042030-
/O.NEW.KJAN.SV.W.0146.210504T1930Z-210504T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
230 PM CDT Tue May 4 2021
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Webster County in north central Mississippi...
* Until 330 PM CDT.
* At 229 PM CDT, a severe thunderstorm was located near Duck Hill, or
11 miles north of Winona, moving east at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Embry and Bellefontaine around 250 PM CDT.
Clarkson around 300 PM CDT.
Cumberland around 305 PM CDT.
Other locations impacted by this severe thunderstorm include Mantee
and Walthall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 400 PM CDT for central, north
central and northeastern Mississippi. A Tornado Watch also remains in
effect until 600 PM CDT for north central Mississippi.
LAT...LON 3364 8903 3363 8903 3364 8902 3356 8902
3356 8909 3353 8909 3353 8923 3350 8932
3348 8933 3346 8938 3346 8950 3372 8951
3372 8919 3374 8919 3374 8904
TIME...MOT...LOC 1929Z 261DEG 46KT 3365 8965
HAIL...0.88IN
WIND...60MPH
$$
CME1 follow-up statement
832
WWUS54 KJAN 042024
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
324 PM CDT Tue May 4 2021
MSC155-042034-
/O.EXP.KJAN.SV.W.0146.000000T0000Z-210504T2030Z/
Webster MS-
324 PM CDT Tue May 4 2021
...THE SEVERE THUNDERSTORM WARNING FOR WEBSTER COUNTY WILL EXPIRE AT
330 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 400 PM CDT for central, north
central and northeastern Mississippi.
LAT...LON 3364 8903 3363 8903 3364 8902 3356 8902
3356 8909 3353 8909 3353 8923 3350 8932
3348 8933 3346 8938 3346 8950 3372 8951
3372 8919 3374 8919 3374 8904
TIME...MOT...LOC 2024Z 261DEG 46KT 3375 8884
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 2:29 PM CDT, 1 minute earlier.
Area forecast discussion, May 4, 2:29 PM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Jackson MS
229 PM CDT Tue May 4 2021
.DISCUSSION...
Through tonight: The anticipated line of storms has developed and
now extends from near Grenada to near Vicksburg to near Natchez and
continues to push eastward ahead of the approaching front. The high
instability and strong deep shear environment ahead of the line will
promote high damaging wind potential as it moves through. Large
hail will also be possible but more likely in any discrete storms
ahead of the line where deeper cores may be able to develop. With
increasingly unidirectional shear, the tornado threat is
relatively low, but QLCS tornado development cannot be ruled out
for any surging segments along the line. Tornadoes also cannot be
ruled out with discrete cells ahead of the line, where low level
winds may be slightly more backed. Storms should be through most
of the area by late afternoon.
In addition, an abundantly moist airmass exists areawide with near
record PW over the southeastern portion of the area. Localized flash
flooding will be a possibility across the entire region, but there
may be more of a tendency for storms to train over south and east
Mississippi. A Flash Flood Watch continues for this portion of the
area through the evening. Lighter showers will linger behind the
front tonight, tapering from northwest to southeast during the
overnight hours.
Wednesday through Friday: A few showers, and perhaps a storm, may
linger around Hattiesburg into Wednesday morning as the front
becomes less progressive as it nears the coast. Elsewhere, a mostly
dry day is expected in the wake of the front. This will continue
through the end of the work week as a surface ridge shifts across
the southeastern US. Temps behind the front will be slightly cooler
but still seasonable.
This weekend through next Tuesday: As the surface ridge shifts east
of the area and southerly low level flow returns, a warming and
moistening trend is expected this weekend into early next week. As
upper level flow becomes more zonal, a surface front will set up to
our north extending from the Plains through the Midsouth and Ohio
Valley. This will bring a return to off and on rain and thunderstorm
chances Sunday through Tuesday. /DL/
&&
.AVIATION...
18Z TAF discussion:
VFR to MVFR ceilings exist across the region. Numerous SHRA/TSRA
will spread eastward across the area ahead of a cold front this
afternoon through early this evening. Along the line, wind gusts
of 50-70 KT and golfball size hail are possible. Tornadoes cannot
be ruled out. Brief visibility reductions to LIFR are likely in
periods of +RA. The threat for storms will decrease from west to
east this evening, with lingering lower ceilings into Wed morning.
Winds will shift from southerly ahead of the storms to N/NNW
behind the front. /DL/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 59 75 55 77 / 38 2 0 1
Meridian 62 77 54 78 / 71 7 1 1
Vicksburg 59 75 54 78 / 26 0 0 1
Hattiesburg 64 79 58 80 / 83 27 4 1
Natchez 59 75 55 78 / 25 2 0 1
Greenville 57 73 53 77 / 18 0 0 2
Greenwood 58 74 53 77 / 33 0 0 1
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 10 PM CDT this evening for MSZ048>052-
054>058-061>066-072>074.
LA...None.
AR...None.
&&
DLHazardous weather outlook, May 4, 12:18 PM CDT, 2 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 1218 PM CDT Tue May 4 2021 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>028-034>036-040-041- 051730- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery- Washington-Humphreys-Holmes-Issaquena-Sharkey- 1218 PM CDT Tue May 4 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...remainder of today Remainder of today, severe thunderstorms are likely and tornadoes are possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. LAZ023>026-MSZ029>033-037>039-042>045-047-048-051730- Franklin LA-Catahoula-Tensas-Concordia-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake- Neshoba-Warren-Hinds- 1218 PM CDT Tue May 4 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...The rest of Today and Tonight FLOODING THREAT...Limited TIMING...remainder of today through Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...remainder of today Remainder of today through tonight, localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Remainder of today, severe thunderstorms are likely and tornadoes are possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. MSZ046-053-059-060-051730- Kemper-Claiborne-Jefferson-Adams- 1218 PM CDT Tue May 4 2021 This hazardous weather outlook is for portions of east central Mississippi, and southwest Mississippi. .DAY ONE...The rest of Today and Tonight FLOODING THREAT...Limited TIMING...remainder of today through Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...remainder of today Remainder of today through tonight, localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Remainder of today, significant severe thunderstorms and tornadoes are possible. Some thunderstorms could also produce damaging winds up to 80 mph and large hail up to at least golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. MSZ049>052-054>058-061>066-072>074-051730- Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-Smith-Jasper-Clarke- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 1218 PM CDT Tue May 4 2021 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...The rest of Today and Tonight FLOODING THREAT...Elevated TIMING...remainder of today through Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...remainder of today Remainder of today through tonight, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Remainder of today, significant severe thunderstorms and tornadoes possible. Some thunderstorms could also produce damaging winds up to 80 mph and large hail up to at least golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, May 4, 1:53 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
153 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL ROLLING FORK 32.91N 90.87W
05/04/2021 E1.75 INCH SHARKEY MS LAW ENFORCEMENT
GOLF BALL SIZED HAIL REPORTED IN ROLLING
FORK BY LAW ENFORCEMENT.
&&Local storm report, May 4, 2:06 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
206 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM HAIL CARROLLTON 33.50N 89.92W
05/04/2021 E1.00 INCH CARROLL MS EMERGENCY MNGR
&&Local storm report, May 4, 2:16 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
216 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM TSTM WND DMG 1 ESE LAKE PROVIDENCE 32.81N 91.17W
05/04/2021 EAST CARROLL LA EMERGENCY MNGR
A TREE WAS DOWN ON HWY 65.
&&Local storm report, May 4, 2:18 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
218 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM HAIL LENA 32.60N 89.60W
05/04/2021 E0.70 INCH LEAKE MS PUBLIC
DIME SIZED HAIL REPORTED IN LENA.
&&Special weather statement, May 4, 2:18 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Jackson MS
218 PM CDT Tue May 4 2021
MSZ030-041945-
Clay MS-
218 PM CDT Tue May 4 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLAY COUNTY UNTIL 245 PM
CDT...
At 218 PM CDT, Meteorologists were tracking a strong thunderstorm
near Pala Alto, or 8 miles northwest of West Point, moving northeast
at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of central Clay
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 400 PM CDT for northeastern
Mississippi.
LAT...LON 3367 8850 3366 8852 3364 8851 3364 8850
3363 8850 3363 8888 3381 8879 3381 8872
3368 8872 3368 8850 3367 8849
TIME...MOT...LOC 1918Z 224DEG 35KT 3371 8872
DCSpecial weather statement, May 4, 2:29 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Jackson MS
229 PM CDT Tue May 4 2021
MSZ038-042015-
Winston MS-
229 PM CDT Tue May 4 2021
...A STRONG THUNDERSTORM WILL AFFECT WINSTON COUNTY UNTIL 315 PM
CDT...
At 229 PM CDT, Meteorologists were tracking a strong thunderstorm 7
miles west of Stallo, or 9 miles northeast of Edinburg, moving
northeast at 45 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Millcreek around 300 PM CDT.
Other locations impacted by this storm include Noxapater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 400 PM CDT for east central
Mississippi.
LAT...LON 3292 8896 3293 8897 3293 8928 3294 8928
3316 8915 3317 8887 3314 8881 3296 8881
TIME...MOT...LOC 1929Z 234DEG 38KT 3290 8923
DCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 3:50 AM CDT | Flash Flood Watch | JAN | Clarke, Copiah, Covington, Forrest, Franklin, Hinds and 13 more | 18 hr |
| May 4, 7:28 AM CDT | Special Weather Statement | JAN | Clay | 32 min |
| May 4, 7:58 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 62 min |
| May 4, 8:19 AM CDT | Tornado Warning | JAN | Copiah, Rankin, Simpson | 56 min |
| May 4, 9:06 AM CDT | Tornado Warning | JAN | Rankin, Simpson | 54 min |
| May 4, 9:29 AM CDT | Special Weather Statement | JAN | Clay | 46 min |
| May 4, 9:48 AM CDT | Special Weather Statement | JAN | Grenada | 27 min |
| May 4, 9:49 AM CDT | Special Weather Statement | JAN | Scott | 26 min |
| May 4, 9:55 AM CDT | Special Weather Statement | JAN | Choctaw | 35 min |
| May 4, 10:02 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha | 43 min |
| May 4, 10:11 AM CDT | Special Weather Statement | JAN | Lowndes | 34 min |
| May 4, 10:15 AM CDT | Flash Flood Warning | JAN | Clay, Webster | 2 hr |
| May 4, 10:59 AM CDT | Special Weather Statement | JAN | Clay | 31 min |
| May 4, 11:25 AM CDT | Special Weather Statement | JAN | Lowndes | 20 min |
| May 4, 12:01 PM CDT | Special Weather Statement | JAN | Madison | 44 min |
| May 4, 12:07 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 38 min |
| May 4, 12:18 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 72 min |
| May 4, 12:30 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 75 min |
| May 4, 12:40 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 50 min |
| May 4, 12:42 PM CDT | Special Weather Statement | JAN | Copiah | 48 min |
| May 4, 12:43 PM CDT | Special Weather Statement | JAN | Madison | 47 min |
| May 4, 12:46 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 44 min |
| May 4, 12:47 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 43 min |
| May 4, 12:57 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 76 min |
| May 4, 1:10 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 50 min |
| May 4, 1:16 PM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| May 4, 1:19 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 59 min |
| May 4, 1:19 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 41 min |
| May 4, 1:22 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Washington, Yazoo | 71 min |
| May 4, 1:28 PM CDT | Special Weather Statement | JAN | Attala | 47 min |
| May 4, 1:31 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 44 min |
| May 4, 1:37 PM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 23 min |
| May 4, 1:37 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Warren, Yazoo | 53 min |
| May 4, 1:44 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 75 min |
| May 4, 1:52 PM CDT | Tornado Warning | JAN | Rankin, Scott, Smith | 23 min |
| May 4, 1:57 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Copiah, Franklin, Hinds, Jefferson and 1 more | 78 min |
| May 4, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 45 min |
| May 4, 2:09 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Rankin, Scott and 1 more | 66 min |
| May 4, 2:12 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Madison, Rankin, Scott, Simpson and 1 more | 93 min |
| May 4, 2:12 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery | 63 min |
| May 4, 2:18 PM CDT | Special Weather Statement | JAN | Clay | 27 min |
| May 4, 2:22 PM CDT | Tornado Warning | JAN | Attala, Holmes, Madison, Yazoo | 20 min |
| May 4, 2:29 PM CDT | Special Weather Statement | JAN | Winston | 46 min |
| May 4, 2:29 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 61 min |
| May 4, 2:33 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 42 min |
| May 4, 2:35 PM CDT | Tornado Warning | JAN | Hinds, Madison, Rankin | 25 min |
| May 4, 2:40 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Jefferson Davis, Lawrence, Lincoln, Simpson | 80 min |
| May 4, 2:44 PM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott, Smith | 46 min |
| May 4, 2:53 PM CDT | Tornado Warning | JAN | Rankin, Scott, Smith | 18 min |
| May 4, 3:02 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 28 min |
| May 4, 3:03 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha, Winston | 57 min |
| May 4, 3:08 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 52 min |
| May 4, 3:09 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 51 min |
| May 4, 3:09 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Simpson, Smith | 81 min |
| May 4, 3:18 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 42 min |
| May 4, 3:20 PM CDT | Tornado Warning | JAN | Leake, Neshoba, Newton, Scott | 40 min |
| May 4, 3:32 PM CDT | Tornado Warning | JAN | Clarke, Jasper | 29 min |
| May 4, 3:36 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 54 min |
| May 4, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Jones, Lamar, Lawrence, Lincoln and 1 more | 82 min |
| May 4, 3:49 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 29 min |
| May 4, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 55 min |
| May 4, 3:51 PM CDT | Areal Flood Warning | JAN | Washington | 6 hr |
| May 4, 3:58 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 32 min |
| May 4, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones, Lamar, Marion | 94 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.